×

zbMATH — the first resource for mathematics

Zeroth-order phase transitions and Zipf law quantization. (English. Russian original) Zbl 1127.82008
Theor. Math. Phys. 150, No. 1, 102-122 (2007); translation from Teor. Mat. Fiz. 150, No. 1, 118-142 (2007).
Summary: From the standpoint of thermodynamic averaging of fission microprocesses, we investigate the origin of radioactive release in an NPP after an accident or after resource depletion. The genesis of the NPP release is interpreted as a new thermodynamic phenomenon, a zeroth-order phase transition. This problem setting results in a problem in probabilistic number theory. We prove the corresponding theorem leading to quantization of the Zipf law for the frequency of a zeroth-order phase transition with different values of the jump of the Gibbs thermodynamic potential. We introduce the notion of hole dimension.
MSC:
82B10 Quantum equilibrium statistical mechanics (general)
82B26 Phase transitions (general) in equilibrium statistical mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. N. Kolmogorov, Probl. Peredachi Inform., 5, No. 3, 3–7 (1969).
[2] V. V. V’yugin and V. P. Maslov, Probl. Inf. Transm., 39, No. 4, 380–384 (2003). · Zbl 1091.94015 · doi:10.1023/B:PRIT.0000011276.88154.91
[3] G. Shafer and V. Vovk, Probability and Finance: It’s Only a Game!, Wiley, Chichester (2001). · Zbl 0985.91024
[4] D. A. Molodtsov, Theory of Soft Sets [in Russian], URSS, Moscow (2004).
[5] B. de Finetti, Theory of Probability, Wiley, New York (1990).
[6] V. P. Maslov, V. P. Myasnikov, and V. G. Danilov, Mathematical Modeling of the Crashed Block of the Chernobyl NPP [in Russian], Nauka, Moscow (1987). · Zbl 0661.00025
[7] A. N. Kolmogorov, Jubilee Issue to the Centennial of A. N. Kolmogorov [in Russian], Vol. 2, Fizmatlit, Moscow (2003).
[8] R. E. Peierls, The Laws of Nature, George Allan and Unwin, London (1955). · Zbl 0068.16401
[9] R. Kubo, Thermodynamics, North-Holland, Amsterdam (1968).
[10] L. D. Landau and E. M. Lifshitz, Quantum Mechanics [in Russian] (Vol. 3 of Course of Theoretical Physics), Gostekhizdat, Moscow (1948); English transl.: Quantum Mechanics: Non-Relativistic Theory, Pergamon, London (1958).
[11] N. N. Bogoliubov, Izv. Akad. Nauk SSSR, Ser. Fiz., 11, No. 1, 77–90 (1947).
[12] N. N. Bogoliubov, Selected Works [in Russian], Vols. 1, 2, Naukova Dumka, Kiev (1970).
[13] V. M. Long, Maslov-Type Index, Degenerate Critical Points, and Asymptotically Linear Hamiltonian Systems, Science Press, Beijing (1990); K. Hongo and Yu. Ji, Radio Science, 22, 357–366 (1987).
[14] V. P. Maslov, Math. Notes, 80, 806–813 (2006). · Zbl 1137.81022 · doi:10.1007/s11006-006-0203-7
[15] V. P. Maslov, Math. Notes, 78, 807–813 (2005). · Zbl 1112.91036 · doi:10.1007/s11006-005-0186-9
[16] V. P. Maslov, Math. Notes, 78, 347–363 (2005). · Zbl 1153.91429 · doi:10.1007/s11006-005-0134-8
[17] V. P. Maslov, Math. Notes, 80, 214–223 (2006). · Zbl 1122.62013 · doi:10.1007/s11006-006-0130-7
[18] M. V. Fedoryuk, Saddle-Point Method [in Russian], Nauka, Moscow (1977). · Zbl 0463.41020
[19] G. V. Koval’, Private communication (2006).
[20] M. Gromov, Asymptotic Invariants of Infinite Groups: Geometric Group Theory, Vol. 2, Cambridge Univ. Press, Cambridge (1993). · Zbl 0841.20039
[21] L. D. Landau and E. M. Lifshits, Statistical Physics: Part 1 [in Russian] (Vol. 5 in Course of Theoretical Physics), Nauka, Moscow (1976); English transl., Pergamon, Oxford (1980).
[22] V. P. Maslov and T. V. Maslova, Math. Notes, 80, 679–691 (2006). · Zbl 1134.62086 · doi:10.1007/s11006-006-0189-1
[23] P. V. Gol’dstein and A. B. Mosolov, Prikl Matem. Mekhan., 56, 663–671 (1992); Dokl. RAN, 329, 429–431 (1993).
[24] B. Mandelbrot, Fractal Geometry of Nature [in Russian], Inst. Computer Research, Moscow (2002). · Zbl 0925.28001
[25] V. P. Maslov and P. P. Mosolov, Izv. AN SSSR, Ser. Mat., 42, 1063–1100 (1978); V. P. Maslov, Quantizing Thermodynamics and Ultra-Secondary Quantization [in Russian], Inst. Computer Research, Moscow (2001).
[26] R. H. Dauskardt, F. Haubensak, and R. O. Ritchie, Acta Metallurgica et Materialia, 38, 143–159 (1990); V. E. Saouma, C. C. Barton, and N. A. Gamabeldin, Eng. Fract. Mech., 35, 47–53 (1990). · doi:10.1016/0956-7151(90)90043-G
[27] V. P. Maslov and P. P. Mosolov, Nonlinear Wave Equations Perturbed by Viscous Terms, Walter de Gruyter, Berlin, N. Y. (2000). · Zbl 0951.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.